# SDR ASAA1057476

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 13,132 hours, 3,902 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  RIGHT PACK LOGGED TCV FAULT.  PERFORMED FIM 21 62 TASK 801.  PACK TEMP CONT BITE CHECK FAULT CLEARED.  GROUND VERIFICATION CHECK GOOD OF RT PACK REF MM 21 00 00 800.  SEAMC NOTIFIED.
